Volume 4, issue 1 (2000)

Download this article
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Tight contact structures and taut foliations

Ko Honda, William H Kazez and Gordana Matić

Geometry & Topology 4 (2000) 219–242

arXiv: math.GT/0010138

Abstract

We show the equivalence of several notions in the theory of taut foliations and the theory of tight contact structures. We prove equivalence, in certain cases, of existence of tight contact structures and taut foliations.

Keywords
tight, contact structure, taut foliation
Mathematical Subject Classification 2000
Primary: 57M50
Secondary: 53C15
References
Forward citations
Publication
Received: 21 April 2000
Revised: 20 July 2000
Accepted: 1 September 2000
Published: 12 September 2000
Proposed: Yasha Eliashberg
Seconded: Robion Kirby, David Gabai
Authors
Ko Honda
Mathematics Department
University of Georgia
Athens
Georgia 30602
USA
http://www.math.uga.edu/~honda/
William H Kazez
Mathematics Department
University of Georgia
Athens
Georgia 30602
USA
http://www.math.uga.edu/~will/
Gordana Matić
Mathematics Department
University of Georgia
Athens
Georgia 30602
USA